# SDR 2003UALA00297

- Difficulty date: March 18, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 38,888 hours, 26,936 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT STRINGER 8R STATION 597 IS DAMAGED.     MAJOR REPAIR ACCOMPLISHED. STRINGER CLIP REPLACED.
